crawf

  • I have just gone from 4 weekly infusions of Zometa to 3 monthly following a SCT in February 2016. I had my last one in January and am due my next in april. The last couple of weeks i have felt on edge and very “weepy”. Im wondering if its the change in frequency of the Zometa as I can’t think of anything else.Has anyone had anything similar happen.

  • crawf replied to the topic Tremors in the forum Side-effects 4 years, 9 months ago

    Hi I had 3 cycles of VTD in late 2015 prior yo an Auto SCT in Feb 2016. I took the Thalidomide late at night and you d that I became very shaky after it so started to eat a couple of biscuits when I took it and it really helped. Not very scientific I know but anything is worth a try. Good luck x

  • crawf started the topic Long term zometa in the forum Side-effects 4 years, 9 months ago

    <p style=”text-align: center;”>Hi I’m new to this forum after having an Auto SCT in Feb 2016 so far so good no issues and I just have a 15min zometa infusion every 4 weeks and have had now for about 15 months and am due to continue upto 24 months then once every 3 months. However recently I have started to feel dizzy/shaky/nauseous about 36/48…[Read more]

  • crawf became a registered member 4 years, 9 months ago